# SDR 2003FA0001101

- Difficulty date: October 5, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N57HD
- Make and model: Beech B-60
- Aircraft serial: P279
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Destroyed
- Location: Nr 5
- Part time: 4,221 hours
- Component: Crankcase
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, LEFT ENGINE, NR 5 ROD BROKE AND BROKE CRANKCASE.
